EconPapers    
Economics at your fingertips  
 

High Dimensional Radial Barrier Options

N.P. Firth and J.N. Dewynne

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: Pricing high dimensional American options is a difficult problem in mathematical finance. Many simulation methods have been proposed, but Monte Carlo is numerically intensive, and therefore slow. We derive an analytic expression for a new type of multi-asset barrier option using Laplace transform methods. The solution is assumed to be radially symmetric in the normalized non dimensional variables, hence the name `Radial Barrier Options'. In the single-asset case our results reduce to published results for American binary barrier options.

Date: 2004
New Economics Papers: this item is included in nep-fin
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2004mf02.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.finance.ox.ac.uk:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2004mf02

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2025-03-20
Handle: RePEc:sbs:wpsefe:2004mf02